# SDR REXA2022060301006

- Difficulty date: February 21, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690331261
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS661.00 FRAME HAS CORROSION ON THE REAR FACE AT LBL45. FRAME CORROSION 1.0" X .7" X.001" DEEP. FRAME REINFORCEMENT ANGLE CORROSION 3.0" X 2.5" X .002" DEEP.	REPAIRED CORROSION PER EA'S CRJ953-13306 AND CRJ953-13305.
